MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311417
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Images were provided to gore and showed the following: on the pre-implant images dated (b)(6) 2019, there appears to be significant thrombus in the infrarenal aortic neck.On the ct dated (b)(6) 2020, the length from the lowest renal to the proximal end of the device appears to be ~33 mm distal.There is no endoleak visible at this time-point.The last available time-point dated (b)(6) 2022, there is contrast outside of the proximal end of the device.This is consistent with a type i endoleak.The length from the lowest renal to the proximal end of the device is ~88 mm distal to the lowest renal.Migration of a device is consistent with a finding of device movement between (b)(6) 2020 and (b)(6) 2022.The cta images dated sep 2022 show the possible rupture on the left side of the aorta.The images received for evaluation are before the device was relined.Patient medical history includes but is not limited to: cad, pvd, afib, elevated cholesteral.Patient medications include but are not limited to: xeralto, asa, arotuo, toprol, protomic, valsartin.(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis.Additionally, it was reported the patient's proximal neck had significant thrombus.The patent tolerated the procedure.On an unknown date in 2021, follow-up imaging determined migration of the proximal trunk device.On (b)(6) 2022, the patient presented emergently to the hospital with a ruptured abdominal aortic aneurysm due to approximately 5-5.Cm migration of the proximal trunk.The previously implanted devices were relined four gore® excluder® aaa endoprostheses.The patients left renal artery was intentionally covered to achieve better device purchase within the anatomy.The patient tolerated the procedure.Additionally, the physician stated the patient was never a good candidate for endovascular treatment back in 2019 or present day.Endovascular treatment was performed as it was not believed the patient would survive an open surgical procedure.Treatment was outside ifu due to the poor quality of the patient¿s aortic anatomy.Images were provided to gore and an evaluation showed the following: on the pre-implant images dated 12-mar-2019, there appears to be significant thrombus in the infrarenal aortic neck.On the ct dated 03-mar-2020, the length from the lowest renal to the proximal end of the device appears to be ~33 mm distal (pg.5).There is no endoleak visible at this time-point.The last available time-point dated 14-sep-2022, there is contrast outside of the proximal end of the device.This is consistent with a type i endoleak.The length from the lowest renal to the proximal end of the device is ~88 mm distal to the lowest renal.Migration of a device is consistent with a finding of device movement between mar 2020 and sep 2022.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15523761
Report Number3007284313-2022-02139
Device Sequence Number16812910
Product Code MIH
UDI-Device Identifier00733132619092
UDI-Public00733132619092
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2021
Device Model NumberRLT311417
Device Catalogue NumberRLT311417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/01/2022
Date Device Manufactured11/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight109 KG